Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Is long periods normal while breastfeeding and taking mini pill ?

i am breastfeeding my 8 month baby.have been on mini pill for the past 7months with no problem.recently i started bleeding , its been 17 days now non-stop.its my first period and its worryng me 17 days cant take it any this normal? thuthu
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Irregular bleeding is a common side effect of mini pill.Since you had not bled for several months,you are shedding all that tissue now.If the bleeding doesnt stop soon,you need to visit your doctor.Hope you havent stopped taking the pill since your periods.
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor